Author Topic: (Abst.) The natalizumab wearing-off effect  (Read 17 times)

0 Members and 0 Guests are viewing this topic.

Offline agate

  • Administrator
  • *****
  • Posts: 8568
  • MS diagnosed 1980
  • Location: Pacific Northwest
(Abst.) The natalizumab wearing-off effect
« on: October 23, 2019, 08:52:52 pm »

People on Tysabri often mention that when it's nearing time for the next infusion, they notice a gradual increase in their MS symtpoms. This is being studied--see this abstract from Neurology (October 22, 2019)--"The natalizumab wearing-off effect":




https://n.neurology.org/content/93/17/e1579.abstract
MS Speaks--online for 13 years

SPMS, diagnosed 1980. Avonex 2001-2004. Copaxone 2007-2010.

 

Related Topics

  Subject / Started by Replies Last post
0 Replies
70 Views
Last post December 19, 2017, 02:43:17 pm
by agate
0 Replies
64 Views
Last post March 03, 2018, 02:19:02 pm
by agate
0 Replies
60 Views
Last post April 07, 2019, 03:55:02 pm
by agate
0 Replies
9 Views
Last post May 12, 2020, 08:43:19 pm
by agate
0 Replies
3 Views
Last post August 29, 2020, 03:19:57 pm
by agate